# SDR SWIA201437381

- Difficulty date: May 5, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 29,235 hours, 24,058 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED RUDDER TRIM NOSE LEFT IN FLIGHT WITH AUTO PILOT ON.  REPLACED THE RUDDER TRIM CONTROL PANEL.
